Top
20
Doctor insights on: Progyluton Side Effect Is To Gain Weight

Share
1

1
Hi, since I have started taking Adco-zolpidem, I have gained weight. Can this be a side effect?

Hi, since I have started taking Adco-zolpidem, I have gained weight. Can this be a side effect?

Unlikely: Weight gain is not a common side effect of that medication. Not to say that is impossible, it is just not likely. ...Read more

Dr. Ronald Krauser
2 Doctors shared insights

Side Effect (Definition)

A side effect is a potential negative effect of a medication that is being prescribed for ...Read more


2

2
I wish to gain some weight. Is there a drug without side effect?

I wish to gain some weight. Is there a drug without side effect?

Just Ask Alice....: There is no drug I know of that has no side effects, or that affects everyone the same. And there is no drug I know of that might stimulate your appetite that is completely safe either. I do know that legally obtained THC can stimulate the appetite, but its availability will depend on your state regulations and doctors who might prescribe it. I do guarantee that with enough exercise you'll get hungry ...Read more

See 1 more doctor answer
3

3
When there is a side effect of weight gain does it mean that it causes you to eat more or what?

When there is a side effect of weight gain does it mean that it causes you to eat more or what?

Weight Gain: Weight gain can occur for a number of reasons. In some cases, yes a medicine can increase your appetite. This can occur with some antidepressants. Others such as corticosteroids can affect your hormonal balance and cause a person to retain more fluid, thus increasing weight. ...Read more

6

6
I want to ask is sugar really increases weight? How much sugar should I take to increase my weight and how much can I gain weight without side effect?

I want to ask is sugar really increases weight? How much sugar should I take to increase my weight and how much can I gain weight without side effect?

Sugar creates spikes: In insulin which impacts mood and health. High fructose corn syrup is a type of sugar that is in many products. Please read labels to avoid it. High rates of diabetes, even among children today. Here's a link to one book, but there are many. Http://www. Amazon. Com/Sugar-Blues-William-Dufty/dp/0446343129
Peace and good health. See doc and raise protein intake, not sugar. ...Read more

7

7
Is weight gain a side effect of using an iud?

Is weight gain a side effect of using an iud?

Depends: The copper t iud is non-hormonal so weight gain cannot be attributed to it. There is another iud, mirena, (levonorgestrel) that contains a progestin hormone.In the md information for mirena, (levonorgestrel) weight gain is listed as a common Mirena (levonorgestrel) side effect, occurring in at least 5% of women (an exact percentage is not given). However, because these studies did not compare women not using it, hard to prove. Prob no relation. ...Read more

9

9
Is chocolate milk good for weight gain, and it's side effect in the future?

Is chocolate milk good for weight gain, and it's side effect in the future?

Occasionally is ok: The difference between milk and chocolate milk is that the latter has lots and lots of sugar. It's been said that eating some dark chocolate each day can have benefits, but the "chocolate" used to make chocolate is not beneficial, but is mainly sugar. Sugar is bad because it forces ones pancreas to work harder to make more Insulin (thus wearing out the pancreas) and eventually leads to diabetes. ...Read more

10

10
Can there be ways to combat weight gain if it is a side effect of a medication that has to be taken?

Yes: Work with a nutritionist. All of my patients on medications that can lead to weight gain, see a nutritionist at least once for education. Those who are struggling see the nutritionist for follow up. Take care. ...Read more

11

11
I am on 100mg Zoloft (sertraline) and have gained a lot of weight over several years. Is this a side effect?

I am on 100mg Zoloft (sertraline) and have gained a lot of weight over several years. Is this a side effect?

Side effects: Weight gain is a potential side effect for any psychotropic medication. Some agents more pronounced than others. Dietary attentiveness, exercise and review of all meds. Used may decrease this issue. Careful balance is prudent between risks & benefits, and should be reviewed periodically during the course of care. ...Read more

See 1 more doctor answer
12

12
I have gained weight while taking vistaril, (hydroxyzine) is this a side effect? And if so, if I stop taking will my weight go back down?

I have gained weight while taking vistaril, (hydroxyzine) is this a side effect? And if so, if I stop taking will my weight go back down?

Per my reference: Vistaril (hydroxyzine) should not cause weight gain, however, anything is possible. Try to stop using is and begin exercise and dieting. Best of luck! ...Read more

13

13
I've been prescribed by my doctor to take cycloprogynova and its been 2 months now that im on it but I gained weight, is it a side effect?

I've been prescribed by my doctor to take cycloprogynova and its been 2 months now that im on it but I gained weight, is it a side effect?

Look them up: E & P: Cyclo-Progynova, made by Bayer (aspirin) in Indonesia, is a brand of Estradiol & norgestrel (a Progesterone variant) combined, look up either the PI (Prescribing Information) & reported side effects from Bayer (aspirin) &/or of the ingredients. Keep in mind that the pharma system is conservative, just because a side-effect is reported, this does not mean causal, just that some taking the agent (s) reported it. ...Read more

See 1 more doctor answer
19

19
Will the weight gain, side effect of prednisolone, be EASILY reversible After I lower the dosage?

Will the weight gain, side effect of prednisolone, be EASILY reversible After I lower the dosage?

No: In today's society, it is not easy to lose the weight gained.
Suggest you exercise a hour 3 to 4 times a week (make sure there is some weight training) while cutting down on the carb intake. It is not easy but not impossible to lose the weight. ...Read more